# SDR DALA2018082805304

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1268-1288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INTERCOSTAL OVER LONGERON 29L, BETWEEN BS 1268 - 1288 IN THE AFT CARGO.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-05, VOL 2, AND DWG 9936632-9, REV S.
